# SDR SWIA200819559

- Difficulty date: April 27, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 32,990 hours, 45,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5455 - EMERGENCY EXIT SIGN AT ROW  6 IS BROKEN.  REPLACED EMERGENCY EXIT SIGN.
